Aa
A
A
A
Close
Diabetes - Type 1 Community
2.81k Members
Avatar universal

Insulin Injection Site Bruising

I was wondering if it is normal to get a bruise where you inject your insulin. I am new to this T1 Diabetic thing so I have only been giving myself insulin injections for about 2 months now. I just noticed today, for the first time, that I have a bruise on my stomach...I'm assuming from where I gave myself my insulin shot. Is this bruising normal? I haven't ever gotten one before so I was just wondering. Thanks!
2 Responses
231441 tn?1333896366
COMMUNITY LEADER
Hi, unfortunately bruising is not unusual.  I guess it could be called normal.

From time to time I have a patchwork of bruises on my tummy where I inject.   I'd recommend using the shortest needle that woks for you, and then applying firm pressure for 30 seconds or so after injecting to prevent bruising.

However, from time to time, it may be unavoidable.  In this case, just accept it's part of the game.

Best wishes to you.
Avatar universal
Very common and don't be to worried just alternate places you do your site for a while
Have an Answer?
Top Diabetes Answerers
231441 tn?1333896366
Manila, Philippines
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Here are three summertime recipes that will satisfy your hunger without wreaking havoc on your blood sugar.
If you have prediabetes, type 2 diabetes isn’t inevitable. Find out how you can stop diabetes before it starts.
Diabetes-friendly recipes and tips for your game day party.
Are there grounds to recommend coffee consumption? Recent studies perk interest.
Simple ways to keep your blood sugar in check.
8 blood sugar-safe eats.